# SDR HEEA955622

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L
- Aircraft serial: 52033
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 17SP100
- Condition: Defective
- Location: Dc Sys
- Component: Marathon, 32007001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIME.  INSPECTED BY ACCESSORY SHOP AND FOUND CELL  #8 WOULD NOT ACCEPT A CHARGE AT THE END OF THE CHARGE. CELL REPLACED WITH ONE GIVEN ON CONSIGNMENT.
